# SDR RAIA2018121440002

- Difficulty date: December 4, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 41,817 hours, 25,258 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 14530344001
- Condition: Gouged
- Location: Lt Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BLEED SYSTEM SUPPORT BRACKET IS GOUGED... REOMOVED AND REPLACED SUPPORT BRACKET...
